# SDR DALA2017021301227

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 62,455 hours, 26,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL MOUNTED EXIT SIGN AT RT AFT OVERWING EXIT DAMAGED. REMOVED AND REPLACED EXIT SIGN (L00635) AT RT AFT OVERWING EXIT IAW AMM 33-51-10.
